BibTeX record journals/rml/Hansson93

download as .bib file

@article{DBLP:journals/rml/Hansson93,
  author    = {Sven Ove Hansson},
  title     = {A Note on Anti-cyclic Properties of Complete Binary Relations},
  journal   = {Reports on Mathematical Logic},
  volume    = {27},
  pages     = {41--44},
  year      = {1993},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-27/a-han-27.htm},
  timestamp = {Fri, 27 Jul 2007 13:18:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Hansson93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}